# SDR UIEA2020031600451

- Difficulty date: March 14, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,894 hours, 17,644 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: D09423
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG "L ENG OH LP 1".( TRANSFERRED TO MDDR 125773 PER MEL 26-11-02-01, CAT 'C', DUE DATE: 24MAR20. DISP: SD @ 13:48Z.  LP 1071255: REMOVED AND REPLACED LT ENG FIRE LOGIC TEST CARD M10224 IAW AMM 26-10-01. OPS CKD GOOD. THIS CLEARS MDDR 125773. )
